Withdrawing from Effexor is NO joke people. I have been on Effexor XR for close to 12 years. I began with 75 mg., increased to 150 mg, which was was then increased to the maximum dosage of 225 mg. over the years. I have tried unsuccessfully THREE times to withdraw. Do not, I repeat, do not try and do it cold turkey. The withdrawal symptoms are horrendous. I am currently attempting to withdraw for the fourth time by cutting back on dosages S.L.O.W.L.Y. I am still experiencing the usual withdrawal symptoms however they are less severe then when I tried to cold turkey it.
I do agree with the vast majority of the suggestions already given. Cut back on dosages, stay well hydrated or drink Gatorade for the electrolytes and begin a vitamin regime. My added suggestions are: begin taking Niacin daily, Niacin is a mineral supplement that you can purchase over the counter. Niacin aids in easing anxiety and helps to cure depression.
Watch a documentary titled FOOD MATTERS which is very informative and explains Niacin therapy for depression. The documentary/movie is available on Netflix in both Video Streaming or DVD. I also believe FOOD MATTERS can be found on YouTube but I have not checked that out.
Only ONE person in twenty-three years has died of a vitamin/mineral overdose . . . do you have any idea how many people commit suicide each year that are ON anti-depressant drugs?
My last suggestion is to take a couple of Tylenol PM's before you go to bed. This will help with the headaches and help you get some rest. I intend to fully kick this Effexor habit once and for all and to replace it with a healthier diet combined with vitamin and mineral supplements.View Thread